Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Chest tightness, lower back pain and belching. EGD normal. Any thoughts ?

I am unable to figure out why I have chest tightness (like a belt being tightened), lower back pain and belching . Did an EGD and everything to the duodenum was perfect. I can drink water and have excessive belching. I take several medications (but have taken most 10 years). The belching is new. If I rub my lower back I belch and all the way up my back - the pain reduces (I have fribromyalgia, PCOS , Celiac disease , etc.) The belching started after a six month period of eating food that was contaminated with salmonella (02-08/05/11 - nationwide ground turkey meat). It is getting progressively worse. Makes it hard to breath (pressure on chest/lungs). Last week during a very long school test taking - my lower back was beginning to hurt after 2 hrs and then my chest began to feel like a belt being tightened around my chest - my head felt like hanging upside down (felt like I was going to pass out). After I left from the test was belching all the way to my car and when I rubbed my lower back (found out if I rubbed my lower back helps pain go away but I do a lot of belching about a month ago). I have low blood sugar (had eaten prior to taking the test (took 2 1/2 hrs but had to quit before being done completely). It interfered with me thinking clearly at the end. Next day was in bed felt like someone had hit me with something - stuck on my stomach unable to move for 6 hrs due to pain and difficulty breathing - rubbed my back and belched repeatedly - when I moved also belched (anytime I move in bed I belch - shifting positions when I am trying to sleep). I take meds to help with the belching but yesterday it did not help. Symptoms stumping dr as to cause - thought it might be due to GERD but EGD showed it was not due to this. Had nothing since 11 pm last night still belching prior to the procedure after 12 pm. Any thoughts? Some of my pain meds I only take once a month for the PCOS (when my cysts rupture). Metformin daily for years. Guaifinsen has been a couple of days. I only take my allergy or asthma meds together - others 2 hrs or more apart since I was having some neurological symptoms caused by taking metformin with another one of my meds (trivora or diclofenac potassium). Not sure any of this helps but do not want to pass out when I take my next test (did black out during 1st one - in and out due to blood sugar, so I made sure to eat prior to the one last week). Also fell in late February (think it was due to low blood sugar). Plan on calling my doctor to follow up - last year when we talked about the belching (gas build up) she was not sure why it would be happening (since we have not changed any medications). I have not been eating gluten (with Celiac would be a reason) - no (stomach) bloating.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Pediatrician 's  Response
helloAlso fell in late February (think it was due to low blood sugar). Plan on calling my doctor to follow up - last year when we talked about the belching (gas build up) she was not sure why it would be happening (since we have not changed any medications). I have not been eating gluten (with Celiac would be a reason) - no (stomach) bloating.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor